# SDR DL72W010399

- Difficulty date: March 11, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,860 hours, 53,910 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 651782119
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF SYSTEM A FLUID AND PRESSURE SHORTLY AFTER LDG GEAR WAS SELECTED DN.  ALL 3 GREEN DN LOCK LGTS ILLUM AND RED DR LGT REMAINED ILLUM.  THE L/R GEAR DR AND TAIL SKID AMBER  ANNUNCIATORS ON S/O PNL REMAINED ILLUM.  FOLLOWED HYD LOSS PRO CEDURES PER POM.  UNEVENTFUL FLAP 15 LDG.            FOUND A SYSTEM HYD PRESSURE MODULE CHECK VALVE FAILED.  FAILED VALVE ALSO DAMAGED AN A SYSTEM RETURN LINE.  RPLACED PRESSURE MODULE AND INSTALLED TEMPORARY LINE.
